Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Stability of Adaptive Servo Systems with Partial Reference Model
Kazumasa KAWASAKIKazuhisa MITOBENorihiko ADACHI
Author information
JOURNALS FREE ACCESS

1989 Volume 2 Issue 9 Pages 313-321

Details
Abstract

Stability of a model reference adaptive positioning servo system which have adaptive velocity loop and nonadaptive position loop is discussed. Such structure of model reference adaptive controller has been applied to real systems and some successful results have been reported.
Although asymptotic stability of the system with gradient type adaptation law can be proved under the ideal conditions, the system become unstable when a disturbance exists inside the position loop. In this paper, stability of the system is analyzed by singular perturbation method, supposing that the speed of the adaptation is small enough. Further, the system with two different adaptation laws proposed to improve the stability of the system is analyzed similarly.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top